# SDR SWAA2025093008212

- Difficulty date: August 25, 2025
- Submitted: September 30, 2025
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 56,758 hours, 34,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Flange
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELONGATED NUTPLATE FASTENER HOLE ON FWD SIDE OF BS 312 FLANGE AT LBL 38,  WL 208.  REPAIRED BS 312 FLANGE AT LBL 38 IAW SRM 53-00-51-2R-1.
